# SDR CKSA98087

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- Engine: Pwa JT9D7J
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B912641
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FIRE WARNING SOUNDED ON TAKEOFF AND THRUST LEVER WAS RETARDED TO IDLE.  WHEN THRUST LEVER WAS RETARDED, FIRE WARNING CEASED.  SHUT ENG NR 2 DOWN AS B-LOOP NACELLE TEMP HAD INCREASED NEAR BOTTOM OF RED ZONE AND A-LOOP STAYED NEAR BOTTOM OF YELLOW ZONE.  TOTAL WINDMILLING TIME WAS :35 (MINUTES) WITH FIRE SWITCH IN.  UPON 1ST NR 2 ENG INSPECTION, FOUND 15TH STAGE BLEED DUCT HAD FAILED.  CLAMP FAILURE.  REMOVED AND REPLACED AFFECTED DUCTS INCLUDING ADJACENT DUCTS THAT HAD SUSTAINED DAMAGE.  PERFORMED LEAK CHECK DURING IDLE RUN, GOOD.  HIGH STAGE VALVE OPS CHECK GOOD.  RAN ENGINE TO T/O PWR SETTING (1.51 EPR AT 2 MIN) OPS NORMAL IAW BMM 75-32-15, 75-32-00 AND 71-00-00.
